MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG DIRECTINJECT ON DEMAND HA CEMENT; IMPLANT

STRYKER LEIBINGER FREIBURG DIRECTINJECT ON DEMAND HA CEMENT; IMPLANT
Model Number 79-45910
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 11/03/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was clear fluid accumulation after use of directinject bone cement.A revision surgery was conducted.No further information is known at this time.
 
Additional Manufacturer Narrative
Device not returned for evaluation as it was discarded by the hospital.If additional information is received it will be reported on a supplemental report.This covers complaints regarding lot# d120125, lot# 121005, and lot# d120pq2.

Brand Name
DIRECTINJECT ON DEMAND HA CEMENT
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
amelia kesti
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
76145120
MDR Report Key12867775
Report Number0008010177-2021-00048
Device Sequence Number19725803
Product Code GXP
UDI-Device Identifier07613327123272
UDI-Public07613327123272
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143661
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number79-45910
Device Catalogue Number79-45910
Device Lot NumberDI20125
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/03/2021
Initial Report FDA Received Date11/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale